Header menu link for other important links
Bicomplex hamiltonian systems in quantum mechanics
, A. Banerjee
Published in Institute of Physics Publishing
Volume: 48
Issue: 50
We investigate bicomplex Hamiltonian systems in the framework of an analogous version of the Schrodinger equation. Since in such a setting three different types of conjugates of bicomplex numbers appear, each is found to define, in a natural way, a separate class of time reversal operator. However, the induced parity (P)-time (T)-symmetric models turn out to be mutually incompatible, except for two of them which could be chosen uniquely. The latter models are then explored by working within an extended phase space. Applications to the problems of harmonic oscillator, inverted oscillator and isotonic oscillator are considered and many new interesting properties are uncovered for the new types of PT symmetries. © 2015 IOP Publishing Ltd.
About the journal
Published in Institute of Physics Publishing
Open Access
Impact factor